MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR 3D KNEE; EMPOWR 3D KNEETM INS, 8L 14MM, VE

ENCORE MEDICAL L.P. EMPOWR 3D KNEE; EMPOWR 3D KNEETM INS, 8L 14MM, VE
Model Number 341-14-708
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to loosening.The previous surgery and the surgery detailed in this event occurred 1 year and 7 months apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed successfully.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this evaluation that indicate that the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.There are many factors that may contribute to the event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, excessive range of motion, patient activities or trauma.
 
Event or Problem Description
Revision surgery - due to the patient still complaining of laxity after prior revision.

Brand Name
EMPOWR 3D KNEE
Common Device Name
EMPOWR 3D KNEETM INS, 8L 14MM, VE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key9540491
Report Number1644408-2020-00001
Device Sequence Number2335177
Product Code JWH
UDI-Device Identifier00888912167055
UDI-Public(01)00888912167055
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model Number341-14-708
Device Catalogue Number341-14-708
Device Lot Number132T1028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age54 YR